# SDR GUUA93853121708A

- Difficulty date: December 17, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 25,889 hours, 31,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED SURFACE CORROSION ON FUSELAGE BELLY AT FS 327.630.  REMOVED DAMAGED SKIN FABRICATED AND INSTALLED AN EXTERNAL DOUBLER.
